# SDR CALA2021060700811

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 64,029 hours, 21,870 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Missing
- Location: Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 TOTAL OF 7 BLADE SEALS MISSING PIECES AND TORN IN WHEEL WELLS. (5 IN LEFT WW + 2 IN RT WW). ADDED 2 PHOTOS. PER CDL CARD 321070 ROUNDING UP TO 10 AND REQUEST CDL 32AL. DISPATCH DESK: 31   NAME: JAY                  DATE: 06-JUN-21- APPROVED CDL APPLIED.  FOR PARTS SEE IPC 53-14-00-05. REF IPC  53-14-00-05 RIGHT WW ITEM NUMBERS 100 AND 115. LEFT WW ITEM NUMBERS 100, 115, 120, 123, 125. LP OPEN FURTHER DETAILS AWAITED.
